# SDR FDEA200901090109

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FXEAN005443
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1220-1240, RT OTBD CREASE BEAM CHORD HAS CORROSION.  COMPLIED REPAIR OF RT OTBD CREASE BEAM STA 1220-1240 IAW EA NR F-5310-123914.  MAJOR REPAIR NO FOLLOW-UP REQUIRED.
